Thank you all for your help. Snow, yes I have bursitis, and I believe that once the cure has now the bigger problem. I have had many shots to bloth sides of my hips for several years and I believe that the shots have caused something called, pardon the spelling necrosis in my hips, which basically the injections finally caused to hip bone or socket or both to crumble.
Of course I am not a doctor, but on last MRI I had done on my hips, I noticed the word necrosis something like that, somewhere in the report.
I decided to wait one more night and see if there was any change, there has not been, so tomorrow am, I will be calling my doctor and setting up an appt.
Thank you all so much for your input and your support, I could not do this alone, and when I found HW, it was one of the best days of my life.
Take care all,
degenerative disc disease, fibromyalgia, osteoarthritis, neuropathy, lumbar laminectomy july 1998 no help, rechargeable neurostimulator unit low right back w/lead wires to left side and right leg unit not working just sitting there.i am 57 years young in may will turn 58. i have 2 grown daughters, 25 and 29. i have 2 grandchildren, 9 year old grandaughter and 5 yr. old grandson